Hair Loss Products

Man Says Hair Loss Pills Made Man Parts Shrink: Should You Be Concerned?

SHARE THIS
Sponsored Ad

One of the stranger, but still serious reports to come out of late related to hair  loss is a report of a man from Hull, England who says his use of a common hair loss pill has taken away the length and girth of his penis.

While there are always side effects to be aware of with taking any medication, this particular user has already tried the drug during a previous attempted to aide his hair loss troubles.

His second time trying the drug created this issue, which the product warns can occur in two percent of users.

The man not only began to withdraw from society because is was self conscious about his balding head, but now he was also unable to use his penis during intimate moments with his girlfriend, and suffered so much anguish he was sent to the psychiatric unit of the hospital to help him cope with the situation he was in.

The few reports on this news around the Web do not focus on the specific drug itself and what the manufacturers thoughts are about the outcome. So it leaves many questions open about whether this was a special case, or something men should seriously consider. Is it worth it to have some of your scalp showing on your head but still have full sexual potency?  

Be sure to consult with a respected doctor about your options and any potential side effects, and do you research before you begin any regimens. 



Hairfear - 7-3-2014






Related Hair Loss Products Articles

Read All Hair Loss Products Articles


FOLLOW HairFEAR

Find a Hair Surgeon

Are You a Hair Surgeon? - Get a free listing in our directory, update your current listing, or find out more about how HairFear.com can help your practice.


FREE CONSULTATION

TOP Hair Care Apps

FACEBOOK